# SDR DALA2023061204729

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N940DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38687
- Aircraft time: 28,839 hours, 10,918 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG2806940) CRACKED BRACKET LOCATED BS500K FWD AND AFT FRAME STR26L AT FWD CARGO COM. REPLACED BRACKET (2E/A) AND FASTENERS LOCATED ON STA500K AT LEVEL STGR 26L AS PER B737-900 SRM 51-10-02-0G, ITEM 9 AND DWG #143A7505.
